# SDR P5CA0401171

- Difficulty date: August 16, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 15,465 hours, 2,763 cycles
- Engine: Ge CF680C2*
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THIRTY MINUTES PRIOR TO DEPARTURE, SMELLED SMOKE IN COCKPIT.  NO MESSAGE DISPLAYED.  INSPECTED LT MEC & REMOVED PANELS 516, 614, 414.  NIL EVIDENCE OF ANY BURNING OR SMOKE FOUND, NO C/BS POPPED.
